# SDR CALA2023082102592

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 84,584 hours, 9,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 126514
- Condition: Discharged
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH DR 3 EXIT CUTOUT LIGHT INOP REF HX NR WO.2032410, ORIG BY V920591 LH DR 3 EXIT CUTOUT BATTERY PACK REPLACED AND INSTALLATION TEST RESULT NORMAL IAW AMM 33-51-06 ACCOMPLISHED BY MECH V920586, INSP V896992
